ResearcherID Clarivate Analytics  

Antoneli, Fernando M
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-5155-2008
URL: http://www.researcherid.com/rid/A-5155-2008
Subject: Mathematical & Computational Biology; Mathematics
Keywords: bifurcation theory; nonlinear dynamics; symmetry; invariant theory; group theory; lie groups and lie algebras
ORCID: http://orcid.org/0000-0001-9179-4632
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Escola Paulista de Medicina; Departamento de Informatica em Saude
Role:
Description:
My URLs: http://www.dis.epm.br/index.php/docentes/fernando-martins-antoneli-junior
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Symmetry and synchrony in coupled cell networks 1: Fixed-point spaces
 Author(s): Antoneli, F; Stewart, I
 Source: International Journal of Bifurcation and Chaos Pages: 559-577 Published: MAR 2006
 Times Cited: 20
 DOI: 10.1142/S0218127406015167
added
12-Feb-11
2.  Title: Patterns of synchrony in lattice dynamical systems
 Author(s): Antoneli, F; Dias, APS; Golubitsky, M; et al.
 Source: Nonlinearity Pages: 2193-2209 Published: SEP 2005
 Times Cited: 18
 DOI: DOI 10.1088/0951-7715/18/5/016
added
12-Feb-11
3.  Title: Hopf bifurcation in coupled cell networks with interior symmetries
 Author(s): Antoneli, F; Dias, APS; Paiva, RC
 Source: Siam Journal on Applied Dynamical Systems Pages: 220-248 Published: 2008
 Times Cited: 17
 DOI: DOI 10.1137/070684604
added
12-Feb-11
4.  Title: Invariant theory and reversible-equivariant vector fields
 Author(s): Antoneli, F; Baptistelli, PH; Dias, APS; et al.
 Source: Journal of Pure and Applied Algebra Pages: 649-663 Published: MAY 2009
 Times Cited: 9
 DOI: DOI 10.1016/j.jpaa.2008.08.002
added
12-Feb-11
5.  Title: Quasi-periodic states in coupled rings of cells
 Author(s): Antoneli, F; Dias, APS; Pinto, CMA
 Source: Communications in Nonlinear Science and Numerical Simulation Pages: 1048-1062 Published: APR 2010
 Times Cited: 8
 DOI: DOI 10.1016/j.cnsns.2009.05.035
added
12-Feb-11
6.  Title: Symmetry and synchrony in coupled cell networks 2: Group networks
 Author(s): Antoneli, F; Stewart, I
 Source: International Journal of Bifurcation and Chaos Pages: 935-951 Published: MAR 2007
 Times Cited: 8
 DOI: 10.1142/S0218127407017641
added
12-Feb-11
7.  Title: ON AMINO ACID AND CODON ASSIGNMENT IN ALGEBRAIC MODELS FOR THE GENETIC CODE
 Author(s): Antoneli, F; Forger, M; Gaviria, PA; et al.
 Source: International Journal of Modern Physics B Pages: 435-463 Published: FEB 10 2010
 Times Cited: 7
 DOI: DOI 10.1142/S0217979210054944
added
12-Feb-11
8.  Title: Extending the search for symmetries in the genetic code
 Author(s): Antoneli, F; Braggion, L; Forger, M; et al.
 Source: International Journal of Modern Physics B Pages: 3135-3204 Published: JUL 10 2003
 Times Cited: 7
 DOI: 10.1142/S0217979203020764
added
12-Feb-11
9.  Title: Invariants, equivariants and characters in symmetric bifurcation theory
 Author(s): Antoneli, F; Dias, APS; Matthews, PC
 Source: Proceedings of the Royal Society of Edinburgh Section a-Mathematics Pages: 477-512 Published: 2008
 Times Cited: 5
added
12-Feb-11
10.  Title: Symmetry breaking in the genetic code: Finite groups
 Author(s): Antoneli, Fernando; Forger, Michael
 Source: Mathematical and Computer Modelling Volume: 53 Issue: 7-8 Pages: 1469-1488 Published: APR 2011
 Times Cited: 5
 DOI: 10.1016/j.mcm.2010.03.050
added
06-Apr-13
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: